# SDR USAA2013041200007

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR9279108
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C4 CHECK - EMERGENCY ESCAPE PATH LIGHTS AT AFT GALLEY INOPERATIVE.  REPLACED EXIT LIGHT LENS ASSEMBLY IAW B757 MM 33-51-10 ON BOTH LEFT & RIGHT AFT GALLEYS.  PERFORMED TEST & FOUND NORMAL.
